Alert archive / South Dakota / Flash Flood Warnings in 2024

Flash Flood Warning 17, NWS Sioux Falls, SD

June 21, 20247 counties in South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 21, 2024, 5:48 PM CDT for 7 counties in South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2024, 5:48 PM CDT (22:48 UTC)
Expired
Jun 21, 2024, 9:00 PM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Davison County, SD, Hanson County, SD, Lake County, SD, McCook County, SD, Miner County, SD, Moody County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 5:58 PM CDTFLASH FLOOD4 W Orland, SDWater running over the road at the intersection of 476th ave and 271st.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2024-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2024-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS53 KFSD 212248
FFWFSD
SDC035-061-079-087-097-101-111-220200-
/O.NEW.KFSD.FF.W.0017.240621T2248Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Sioux Falls SD
548 PM CDT Fri Jun 21 2024

The National Weather Service in Sioux Falls has issued a

* Flash Flood Warning for...
  Lake County in east central South Dakota...
  Southern Miner County in east central South Dakota...
  Northwestern Moody County in east central South Dakota...
  Southeastern Sanborn County in east central South Dakota...
  Northeastern Davison County in southeastern South Dakota...
  Northern Hanson County in southeastern South Dakota...
  Northwestern McCook County in southeastern South Dakota...

* Until 900 PM CDT.

* At 548 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mitchell, Madison, Lake Herman State Park, Howard, Colman, 
  Wentworth, Spencer In McCook County, Winfred, Canova, Orland, 
  Fulton, Nunda, Loomis, Vilas and Farmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
      4420 9688 4400 9677 4392 9699 4385 9725
      4383 9733 4372 9761 4370 9767 4369 9805
      4381 9828 4385 9815 4394 9785

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

Dux
2 follow-up statements
082 
WGUS73 KFSD 220109
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
809 PM CDT Fri Jun 21 2024

SDC035-061-079-087-097-101-111-220200-
/O.CON.KFSD.FF.W.0017.000000T0000Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davison SD-Hanson SD-Lake SD-McCook SD-Miner SD-Moody SD-Sanborn
SD-
809 PM CDT Fri Jun 21 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING 
FOR LAKE, SOUTHERN MINER, NORTHWESTERN MOODY, SOUTHEASTERN SANBORN, 
NORTHEASTERN DAVISON, NORTHERN HANSON AND NORTHWESTERN MCCOOK 
COUNTIES...

At 809 PM CDT, gauge reports indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. The expected rainfall rate is 0.5 to 1 inch in 1 hour. 
Additional rainfall amounts up to 1 inch are possible in the warned 
area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Gauges reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mitchell, Madison, Lake Herman State Park, Howard, Colman, 
  Wentworth, Spencer In McCook County, Winfred, Canova, Orland, 
  Fulton, Nunda, Loomis, Vilas and Farmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
      4420 9688 4400 9677 4392 9699 4385 9725
      4383 9733 4372 9761 4370 9767 4369 9805
      4381 9828 4385 9815 4394 9785

FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR

$$

Dux
336 
WGUS73 KFSD 220202
FFSFSD

Flash Flood Statement
National Weather Service Sioux Falls SD
902 PM CDT Fri Jun 21 2024

SDC035-061-079-087-097-101-111-220212-
/O.EXP.KFSD.FF.W.0017.000000T0000Z-240622T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davison SD-Hanson SD-Lake SD-McCook SD-Miner SD-Moody SD-Sanborn
SD-
902 PM CDT Fri Jun 21 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR LAKE, SOUTHERN MINER, 
NORTHWESTERN MOODY, SOUTHEASTERN SANBORN, NORTHEASTERN DAVISON, 
NORTHERN HANSON AND NORTHWESTERN MCCOOK COUNTIES...

The heavy rain has ended. However an areal flood warning remains in 
effect for the area as water will be very slow to recede.

A Flood Watch remains in effect until 700 AM CDT Saturday for 
portions of northwest Iowa, southwest Minnesota, northeast Nebraska, 
and South Dakota.

&&

LAT...LON 4398 9771 4406 9737 4410 9723 4419 9689
      4420 9688 4400 9677 4392 9699 4385 9725
      4383 9733 4372 9761 4370 9767 4369 9805
      4381 9828 4385 9815 4394 9785

$$

Weisser

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 2:50 PM CDT, 2 hours 58 minutes earlier. Its key messages:

  • Widespread thunderstorm activity is expected tonight, bringing risk of severe weather but also another round of very heavy rainfall.
  • Evening severe weather risks focus on hail up to 1.5" in diameter, brief 60 mph winds, and a tornado or two.
  • Already ongoing flooding may worsen with convection tonight, spreading widespread impacts further into Northwestern Iowa and extreme southeastern South Dakota. Record river flooding is likely on several basins.
  • Conditions will quiet down through the upcoming weekend into early next week. Temperatures remain near seasonal normals.
  • Pattern through next week doesn't favor any long duration rain, but several brief risks for passing convection.
Area forecast discussion, Jun 21, 2:50 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
250 PM CDT Fri Jun 21 2024

.KEY MESSAGES...

- Widespread thunderstorm activity is expected tonight,
  bringing risk of severe weather but also another round of very
  heavy rainfall.

- Evening severe weather risks focus on hail up to 1.5" in
  diameter, brief 60 mph winds, and a tornado or two.

- Already ongoing flooding may worsen with convection tonight,
  spreading widespread impacts further into Northwestern Iowa
  and extreme southeastern South Dakota. Record river flooding
  is likely on several basins.

- Conditions will quiet down through the upcoming weekend into
  early next week. Temperatures remain near seasonal normals.

- Pattern through next week doesn't favor any long duration
  rain, but several brief risks for passing convection.

&&

.DISCUSSION...
Issued at 244 PM CDT Fri Jun 21 2024

THIS Afternoon:  Pesky elevated convection continues along an 850
frontal zone just north of I-90 this afternoon.  Weak mid-lvl wave
is beginning to push into central South Dakota this afternoon and
should help serve as a focal point for renewed convection later this
afternoon evening.  At the surface, a stationary boundary is
meandering through northeast Nebraska into portions of northwest
Iowa.  It's difficult to say if much more northward progression of
the front will take place, given cool outflow from convection to the
north.   Further south within the warm sector, we're gradually
reaching convective temperatures spring isolated to scattered
convection to form.

THIS EVENING and TONIGHT: We'll begin to see additional convection
develop later this afternoon along and north of the surface
front. Soundings again reveal a fairly large and tall CAPE
profile, suggesting upwards of 1500-2000 J/KG MLCAPE across the
MO river valley into northwest Iowa. Most of the warm sector
will reside on the edge of the best area of effective shear,
though with values approaching 40 knots near the front, some
supercells will be possible. Hail potentially up to 1.5" may be
possible, but moist soundings may limit overall wind potential.
The coupling of 250-300 J/KG and 0-1km helicity approaching
100-150 m2/s2 could lead to a confined risk of a tornado or two
along the front early this evening.

Perhaps the greatest concern will once again be from heavy rainfall.
Convection forming along the boundary will be very slow moving,
likely drifting east and then southeast as cold pools develop.  The
environment remains very primed for heavy rainfall with PWAT values
pushing 200% of normal, deep warm cloud layer, and a classic setup
for training along the warm front this evening.   CAMs all support
high rainfall rates as high as 2-3" per hour, leading to the
potential of widespread 2 to 5" rainfall totals across southeastern
South Dakota and Northwestern Iowa, generally between I-90 and
Highway 20 by midnight. The only caveat is if activity can
become a bit more forward propagating than some CAMS suggest.

Convection may be a bit more isolated to scattered further
north towards Highway 14 as convection further south interrupts
the low- lvl flow. The initial burst of heavy convection may
linger through midnight before propagating east of the CWA.
However, a secondary shortwave moving out of western South
Dakota may bring another complex of storms eastwards. CAMS are
more conflicted on if this system will bring a secondary risk
for heavy convection within a linear band north of I-90 through
daybreak.

SATURDAY: Elevated convection may continue deep into the morning
hours of Saturday before shortwave energy drives the baroclinic zone
eastward.   Cooler temperatures and dry conditions then move into
the region for the rest of the day Saturday.

SUNDAY:  Increasing heights over the Plains leads to a warmer day on
Sunday which is desperately needed after multiple rounds of
rain. Temperatures rise into the 80s.

MONDAY-FRIDAY: The pattern relents for much of the upcoming
week, but that doesn't mean we're out of the woods. A quasi-
zonal flow through mid-week will allow at least one progressive
risk for thunderstorms in the region Monday night as a front
drops in from the northwest. Thankfully with mid-lvl heights
rising over the Rockies, this should drive the associated front
well south of the CWA by Wednesday and Thursday. However, we
just can't shake the rain risks, as most medium range models
show aggressive return flow moving back into the Plains by the
end of next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1215 PM CDT Fri Jun 21 2024

Band of elevated showers and thunderstorms will continue to
slowly progress northward this afternoon. Broad area of MVFR to
IFR ceilings persists along and north of this boundary, and will
continue to fill in through the afternoon.

We'll turn out attention to convection risks south of I-90 by
mid-late afternoon, with this convection rolling through areas
into the overnight hours. Some uncertainty on where the
greatest risks present themselves, but current thoughts are
along and south of I-90. Brief reductions in both visibility and
ceilings in convection are expected.

Rain risks continue through daybreak Saturday, with some modest
improvement of ceilings and visibility through the morning
hours.

&&

.HYDROLOGY...
Issued at 244 PM CDT Fri Jun 21 2024

No changes to the ongoing flood watch for the forecast area.
Models in strong agreement that a focal point for heavy rain
will develop this evening south of I-90 and north of Highway 20.

Potential rainfall totals of 2 to 5" may be possible, which may
lead to even worsening conditions on many area rivers, and
increasing the potential for widespread areal flooding. Some
river basins may see record flooding over the upcoming days.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Flood Watch through Saturday morning for SDZ038>040-050-
     052>071.
MN...Flood Watch through Saturday morning for MNZ071-072-080-081-
     089-090-097-098.
IA...Flood Watch through Saturday morning for IAZ001>003-012>014-
     020>022.
NE...Flood Watch through Saturday morning for NEZ013.

&&

DISCUSSION...Dux
AVIATION...Dux
HYDROLOGY...Dux
Hazardous weather outlook, Jun 21, 4:49 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
449 PM CDT Fri Jun 21 2024

IAZ022-MNZ071-072-080-081-097-SDZ038>040-050-052>065-222200-
Buena Vista-Lincoln-Lyon-Murray-Cottonwood-Pipestone-Beadle-
Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-
Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-
449 PM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for northwest Iowa, southwest
Minnesota, central South Dakota, east central South Dakota, south
central South Dakota and southeast South Dakota.

.DAY ONE...Tonight.

A few more scattered showers with an occasional rumble of thunder
will be possible through the late evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Ongoing flooding concerns will continue over the next few days due
mostly to lingering inundation and localized rises to creeks/streams.

More scattered showers and storms will be possible by Sunday night.
A few storms may become severe with large hail and damaging winds
being the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

IAZ001>003-012>014-020-021-031-MNZ089-090-098-NEZ013-014-SDZ066>071-
222200-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-Woodbury-
Nobles-Jackson-Rock-Dixon-Dakota-Turner-Lincoln-Bon Homme-Yankton-
Union-
449 PM CDT Fri Jun 21 2024

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska and southeast South
Dakota.

.DAY ONE...Tonight.

Scattered showers and thunderstorms will continue to develop through
late tonight. A few storms will become severe with large hail and an
isolated tornado or two being your primary threats.

Prolonged heavy downpours with developing convection could increase
flooding concerns mostly across portions of northwestern IA.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Ongoing flooding concerns will continue over the next few days due
mostly to lingering inundation and localized rises to
creeks/streams.

More scattered showers and storms will be possible by Sunday night.
A few storms may become severe with large hail and damaging winds
being the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 21, 4:57 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
457 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Hail             7 WSW Armour            43.30N 98.47W
06/21/2024  E0.88 Inch       Charles Mix        SD   Public

            Very brief hail, mostly smaller than nickel.

&&

JC
Local storm report, Jun 21, 5:00 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
500 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     Hail             7 NNE Lake Andes        43.25N 98.50W
06/21/2024  E0.75 Inch       Charles Mix        SD   Public

&&

JC
Local storm report, Jun 21, 5:02 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
502 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             2 N Everly              43.18N 95.32W
06/21/2024  E1.00 Inch       Clay               IA   Public

            Report from mPING: Quarter (1.00 in.).

&&

TRM
Local storm report, Jun 21, 5:11 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
511 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Hail             7 N Lake Andes          43.25N 98.51W
06/21/2024  M0.88 Inch       Charles Mix        SD   Public

&&

JC
Local storm report, Jun 21, 5:27 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
527 PM CDT Fri Jun 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     Tstm Wnd Gst     4 WNW Spencer           43.17N 95.22W
06/21/2024  M75 MPH          Clay               IA   ASOS

            ASOS station KSPW Spencer Municipal Airport.

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:29 PM CDTFlash Flood WarningFSDBrule3 hr
Jun 20, 9:06 PM CDTFlash Flood WarningFSDAurora, Brule, Davison3 hr
Jun 20, 10:14 PM CDTFlash Flood WarningFSDDavison, Hanson11 hr
Jun 20, 11:01 PM CDTFlash Flood WarningFSDHanson, Lake, McCook, Miner, Minnehaha9 hr
Jun 20, 11:20 PM CDTAreal Flood WarningFSDBrule12 hr
Jun 21, 12:10 AM CDTFlash Flood WarningFSDLincoln, Minnehaha, Turner9 hr
Jun 21, 12:22 AM CDTFlash Flood WarningFSDHutchinson, Lincoln, Turner9 hr
Jun 21, 12:30 AM CDTFlash Flood WarningFSDAurora, Brule, Davison8 hr
Jun 21, 1:11 AM CDTFlash Flood WarningFSDMinnehaha8 hr
Jun 21, 1:24 AM CDTRiver Flood WarningFSDDavison7 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDLincoln21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDLincoln, Union21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDMcCook21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDBon Homme, Hutchinson, Yankton21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDTurner6 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDTurner7 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDUnion21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDSanborn21 days
Jun 21, 1:24 AM CDTRiver Flood WarningFSDDavison, Hanson21 days
Jun 21, 1:47 AM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 21, 1:47 AM CDTRiver Flood WarningFSDMinnehaha21 days
Jun 21, 2:17 AM CDTRiver Flood WarningFSDTurner6 days
Jun 21, 2:29 AM CDTFlash Flood WarningFSDClay, Lincoln, Turner, Union, Yankton7 hr
Jun 21, 2:32 AM CDTRiver Flood WarningFSDMinnehaha21 days
Jun 21, 2:32 AM CDTRiver Flood WarningFSDLincoln, Minnehaha21 days
Jun 21, 3:19 AM CDTRiver Flood WarningFSDLincoln, Minnehaha13 days
Jun 21, 4:51 AM CDTRiver Flood WarningFSDHutchinson21 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha3 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha6 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDBrookings, Moody12 days
Jun 21, 6:24 AM CDTRiver Flood WarningFSDMinnehaha14 days
Jun 21, 7:42 AM CDTAreal Flood WarningFSDAurora, Brule12 hr
Jun 21, 7:48 AM CDTAreal Flood WarningFSDAurora, Bon Homme, Clay, Davison, Hanson, Hutchinson and 7 more50 hr
Jun 21, 7:53 AM CDTAreal Flood WarningFSDLake, Minnehaha, Moody50 hr
Jun 21, 8:02 AM CDTAreal Flood WarningFSDLincoln, Turner, Union3 days
Jun 21, 8:31 AM CDTRiver Flood WarningFSDMcCook21 days
Jun 21, 8:34 AM CDTRiver Flood WarningFSDMinnehaha4 days
Jun 21, 9:44 AM CDTRiver Flood WarningFSDMinnehaha, Moody21 days
Jun 21, 9:44 AM CDTRiver Flood WarningFSDTurner21 days
Jun 21, 9:58 AM CDTAreal Flood WarningFSDBon Homme, Charles Mix, Hutchinson12 hr
Jun 21, 12:41 PM CDTRiver Flood WarningFSDYankton21 days
Jun 21, 12:41 PM CDTRiver Flood WarningFSDClay21 days
Jun 21, 1:34 PM CDTSevere Thunderstorm WarningFSDAurora, Charles Mix, Davison, Douglas, Hutchinson41 min
Jun 21, 5:07 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner, Minnehaha38 min
Jun 21, 5:40 PM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha, Moody50 min
Jun 21, 6:27 PM CDTFlash Flood WarningFSDBrookings, Moody4 hr

Nearby

Flash Flood Warnings in South Dakota, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.